Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Headaches, dizziness. Has pseudotumor cerebri due to meningitis. Help?

My daughter has pseudotumor cerebri due to meningitis . She had to have a programable vp shunt after two failed lp shunts. Her ventricles are narrowed and from the recent MRI, ventricles are collapsed. Her shunt is set on 100 but she is still having headaches and dizziness...what is your recommendation. She sees a neurosurgeon and a neurologist with the neurologist just putting her on a steriod to help but it hasn t.
Asked On : Sat, 16 Mar 2013
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Hi and thanks for the query,

Steroids are actually the ideal treatment for her for the moment. She might need sometime before getting the maximum effect of these steroids. This is a chronic condition and to get results due to readjustments of given intraceberal pressures and respect clinical manifestations might require sometime. If in a month or two, no positive results are obtained, a control might be required maybe to modify the diagnosis, modify the treatment or check for some other thing. For now, in my opinion, steroids are the most appropriate and justified therapy for her.

Kind regards,

Bain LE, MD.
Answered: Fri, 2 Aug 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor